# SDR ASAA2022050538215

- Difficulty date: May 5, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 42,236 hours, 12,223 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: UNKNOWN
- Condition: Dirty
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAXI, CONT CABIN ZONE TEMP LIGHT CAME ON, RESET WITH RECALL. GROUNDED - YES. PERFORMED B737-800 FIM 21-62 TASK 801 ON BOTH #1 AND #2 PACK ZONE/TEMP CONTROLLERS ON #2 PACK CONTROLLER FOUND FLIGHT DECK TRIM VALVE FAULT. RESET FAULT, FAULT CLEARED, REF FIM 21-62 TASK 832. INSPECTED F/D TEMP SENSOR. FOUND DIRTY FILTER AND SENSOR. CLEANED AND REPLACED FILTER. OPERATED PACKS WITH NO FAULTS ON MASTER RECALL.
